# SDR FDEA202309261653

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanket
- Part number: 2030006
- Condition: Burned
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO COMPARTMENT; STA. 735 RIGHTHAND TUNNEL HAS BURNT INSULATION   BLANKET. FABRICATED AND INSTALLED INSULATION BLANKETS REF. AMM 25-85-01-4.
